HOẠT ĐỘNG TRONG TUẦN
Regularity and depth of squarefree monomial ideals | ||||
| ||||
Tin tức nổi bật
01/07/22, Hội nghị, hội thảo: Trường hè quốc tế “International Graduate Summer School 2022" |
06/07/22, Hội nghị, hội thảo: Một số vấn đề trong Phương trình đạo hàm riêng và Giải tích phức |
06/07/22, Hội nghị, hội thảo: WORKSHOP ON RANDOM STRUCTURES AND RELATED TOPICS |
22/07/22, Bài giảng viện: Hamilton-Jacobi equations -- An introduction and some recent progress in the homogenization theory |
24/07/22, Hội nghị, hội thảo: Hội thảo LÝ THUYẾT VÀNH VÀ TỔ HỢP (RING THEORY AND COMBINATORICS) |
17/08/22, Hội nghị, hội thảo: International Conference on Differential Equations and Applications |
Công bố khoa học mới
- Đinh Sĩ Tiệp, Zbigniew Jelonek, Tiến Sơn Phạm, Stability of closedness of semi-algebraic sets under continuous semi-algebraic mappings, Proceedings of the American Mathematical Society, 150 (2022), 3663-3673, (SCI-E, Scopus).
- Lê Tuấn Hoa, Asymptotic behavior of integer programming and the stability of the Castelnuovo–Mumford regularity, Mathematical Programming, volume 193 (2022), pages 157–194, (SCI-E, Scopus).
- N.H. Sau, P. Niamsup, Vũ Ngọc Phát, M.V. Thuan, State bounding for linear positive singular discrete systems with unbounded time-varying delay, Journal of the Franklin Institute, 359 (2022), Pages 4587-4604, (SCI-E, Scopus).